Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Forehead turned black due to sun and dust, used momate s, no relief. What should I do?

Dear sir, i have got my forehead complexion turned black for the last 4 years..a doctor told me that it is reaction of sun,dust that accumulates in my hairs and use of hair oils ..momate s suited me to some extent but my problem isn t cured yet..when i stop using momate s the black portion starts to become prominent.What should i do?plz help
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
momate contains mometasone a steroid,so this helps you give only temporary relief
frequent face wash
application of moisturiser
application of sun screen before exposure to sun
avoiding dandruff
using a scarf to avoid pollution
using melacare can help you but this also may be temporary
natural remedies are better ,apply neem paste and tulsi paste regularly
tomato juice helps you to get rid of tan
good luck
hope i answered your query
feel free to contact me for further queries
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor